sexologist-icon

Abortion pill

I took mankind unwanted kit for abortion on 26 march and started bleeding on 27 march. It has been almost 9 days and I am still bledding heavily with a lot of pain. The kit says bleeding may be from 9 to 16 days. Please recommend what to do. Should i wait till completion of 16 days or should i consult a gynecologist or any other solution?
views-icons 1130 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Even though it's written on the kit its not safe to waite till 16 days...Usually heavy bleeding occurs after taking unwanted kit which then subsides on its own....But if the heavy bleeding is persisting means then it maybe because of incomplete abortion...so I would suggest you consult nearest gynecologists for clinical examination and get an ultrasound done to rule out incomplete abortion.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO